# SDR USAA2014031000006

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 41,434 hours, 23,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR LIGHTING AT SEAT 4C INOPERATIVE.  MX INSTALLED LENS COVER FOR LIGHT AT SEAT 4C.  LIGHT OPERATIONS CHECKED GOOD.
